Header

UZH-Logo

Maintenance Infos

On the abelian Higgs model


Chipot, M; Sideris, T (1990). On the abelian Higgs model. Zeitschrift für Angewandte Mathematik und Physik (ZAMP), 41(1):105-113.

Abstract

In this paper we prove existence of a global non trivial solution for a nonlinear time-independent system arising in the Higgs field theory.

Abstract

In this paper we prove existence of a global non trivial solution for a nonlinear time-independent system arising in the Higgs field theory.

Statistics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:global existence; Abelian Higgs model; nonlinear elliptic
Language:English
Date:1990
Deposited On:02 Sep 2010 06:32
Last Modified:06 Dec 2017 21:13
Publisher:Birkhäuser
ISSN:0044-2275
Publisher DOI:https://doi.org/10.1007/BF00946077
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1036512
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0703.35031

Download

Full text not available from this repository.
View at publisher